MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ 6MM X 31G NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ 6MM X 31G NEEDLE; PISTON SYRINGE
Catalog Number 324909
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd veo¿ insulin syringes with bd ultra-fine¿ 6mm x 31g needle foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported finding several syringe when moved the plunger liquid came out of needle lot # 2325824.Catalog# 324909.Date of event (b)(4) 2023.Date of event (b)(4) 2023.Sample status awaiting sample unused from this box.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 08-sep-2023.H.6.Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.
 
Event or Problem Description
It was reported while using bd veo¿ insulin syringes with bd ultra-fine¿ 6mm x 31g needle foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported finding several syringe when moved the plunger liquid came out of needle lot # 2325824.Catalog# 324909.Date of event 07/17/2023.Date of event 07/16/2023.Sample status awaiting sample unused from this box.

Brand Name
BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ 6MM X 31G NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17466695
Report Number1920898-2023-00524
Device Sequence Number7105800
Product Code FMF
UDI-Device Identifier00382903249091
UDI-Public(01)00382903249091
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number324909
Device Lot Number2325824
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown